Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2005
    Volume: 163
    Number: 1
    DBLP: db/journals/amc/amc163.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 89  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Kee-Won Kim, Eun-Kyung Ryu, Kee-Young Yoo.
    Cryptanalysis of Lee-Lee authenticated key agreement scheme.
    Applied Mathematics and Computation 2005, Volume 163 (0) 2005
    Conference paper
    Serdal Pamuk.
    The decomposition method for continuous population models for single and interacting species.
    Applied Mathematics and Computation 2005, Volume 163 (0) 2005
    Conference paper
    Dogan Kaya.
    The symmetric tridiagonal eigenproblem on a shared memory multiprocessor: Part II.
    Applied Mathematics and Computation 2005, Volume 163 (0) 2005
    Conference paper
    E. Ahmed, Ahmed Sadek Hegazi, A. S. Elgazzar.
    On some variants of prisoner's dilemma dynamics.
    Applied Mathematics and Computation 2005, Volume 163 (0) 2005
    Conference paper
    C. P. Katti, Rama Kumari.
    Efficient parallel algorithm for quasi pentadiagonal systems on a hypercube.
    Applied Mathematics and Computation 2005, Volume 163 (0) 2005
    Conference paper
    B. V. Rathish Kumar, Bipin Kumar.
    Parallel preconditioners for heat transfer applications on ANU-cluster.
    Applied Mathematics and Computation 2005, Volume 163 (0) 2005
    Conference paper
    H. M. Moustafa, S. G. Ramadan.
    Errors of misclassification and their probability distributions when the parent populations are Gompertz.
    Applied Mathematics and Computation 2005, Volume 163 (0) 2005
    Conference paper
    Rais Ahmad, A. H. Siddiqi, Zubair Khan.
    Proximal point algorithm for generalized multivalued nonlinear quasi-variational-like inclusions in Banach spaces.
    Applied Mathematics and Computation 2005, Volume 163 (0) 2005
    Conference paper
    A. A. Soliman.
    On practical stability of perturbed differential systems.
    Applied Mathematics and Computation 2005, Volume 163 (0) 2005
    Conference paper
    A. Abd El-Shafy, Mamdouh Elkady.
    On existence of unique solution to non-linear integral equations of the second kind.
    Applied Mathematics and Computation 2005, Volume 163 (0) 2005
    Show item 1 to 10 of 89  

    Your query returned 89 matches in the database.